# SDR IXXA130315006O

- Difficulty date: March 15, 2013
- Submitted: March 18, 2013
- Operation: Air carrier
- Aircraft: N531UA
- Make and model: Boeing 757222
- Aircraft serial: 25042
- Aircraft time: 62,694 hours, 23,658 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

ENTRANCE EMERGENCY FLASHLIGHT INOPERATIVE.  R & R EMERGENCY FLASHLIGHT BATTERY.  OPS CHECKED GOOD IAW AMM 25-64-00.
